# SDR SWI2024F00430

- Difficulty date: April 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP # 28062289 PAX DOOR MID DD3 INTERCOSTAL HAS EXFOLIATED CORROSION  JOB # HN00150785   (C-CHECK RO 5/28/2024)   REMOVED DISCREPANT INTERCOSTAL DD3 FOR REPLACEMENT REF. CRJ900 SRM TASK 51-42-06-001-001-A01 & SRM TASK 51-42-21-001-001-A01 . ORDERED AND RECEIVED REPLACEMENT INTERCOSTAL PART# 601R318056-1S. WET INSTALLED NEW REPLACEMENT MIDDLE INTERCOSTAL DD3 AT PAX DOOR INTERNAL STRUCTURE PER CRJ900 SRM TASK 51-23-00-001-001-A01 , SRM TASK 51-42-06-001-001-A01 & SRM TASK 51-42-21-001-001-A01 REF. BOMBARDIER DRAWING 601R31702 REV. -N. COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY.
